# SDR SWAA2021051771678

- Difficulty date: May 11, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 30,443 hours, 13,466 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HANDLE LOOSE / TIGHTENED FWD SERVICE DOOR HANDLE PER AMM 20-50-11 & MT 725-61-06AMT 117477INSP 52251
